# SDR CA030725005

- Difficulty date: July 21, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 7,760 hours
- Engine: Allsn 250C30S
- System (JASC): 7921 · Engine Oil Cooler
- Part: Seal
- Part number: 23063372
- Condition: Torn
- Location: Accessory G/B
- Component: Accessory G/B, Allsn
- Component part number: 23035179
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SHORTLY AFTER INSTALLATION OF A REPAIRED ENGINE (40.5 HRS TSR), OIL COOLER BLOWER SEAL FAILED CAUSING SUBSTANTIAL LEAK FROM ACCESSORY GEARBOX. UPON REMOVAL OF SEAL, AME DISCOVERED A TORN SEAL LIP.  IT WAS ALSO DETERMINED THAT INSTEAD OF ONE SPRING, (OR NONE FOR SEALS MODIFIED BY CEB 72-3260), THE SEAL CONTAINED TWO SPRINGS AROUND THE LIP. SEAL REPLACED, A/C RETURNED TO SERVICE.
